# SDR NACA2024090600001

- Difficulty date: September 6, 2024
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,285 hours, 18,367 cycles
- Engine: Pwa PW4062
- Engine time: 4,174 hours, 1,244 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 0154ED2
- Part serial: CS9CBT9702
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED L PIMU BITE TEST, FOUND MSG A/B P5 LINE FAULT AND PT2/TT2 PROBE HT. REMOVED AND REPLACED LH ENG PT2/TT2 PROBE IAW AMM 73-21-03 OPS TEST AND LEAK CHECK GOOD.
